# SDR P5CA2016030200066

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,458 hours, 19,408 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Clutch
- Part number: 36128441
- Condition: Failed
- Location: Apu Starter
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.   R & R STARTER CLUTCH IAW 49-41-06, OPS NORMAL.
